# SDR DALA2017010100019

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAD WEAR ON PREVIOUS REPAIR DOUBLER AT INBD FLAP VANE.  REPAIRED IAW SRM 57-03D PAR 11.
